# SDR USAA001804

- Difficulty date: October 24, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 57,965 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, FUSELAGE SKIN STATION 942 JUST ABOVE STRINGER 22L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
